Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 92, NWS Fort Worth, TX

October 13, 2009Hopkins County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 13, 2009, 12:16 PM CDT for Hopkins County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2009, 12:16 PM CDT (17:16 UTC)
Expired
Oct 13, 2009, 2:58 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 178 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 2:27 PM CDTFLASH FLOOD8 Se Sulphur Springs, TXVEHICLES UNABLE TO CROSS WATER AT FM 852/CR 2403 AND FM2 59/CR 3310

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 131 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 131716
FFWFWD
TXC223-132015-
/O.NEW.KFWD.FF.W.0092.091013T1716Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT TUE OCT 13 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOPKINS COUNTY IN NORTHEAST TEXAS

* UNTIL 315 PM CDT

* AT 1213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  HEAVY RAINFALL THROUGHOUT KAUFMAN COUNTY. RADAR INDICATES THAT 3
  TO 4 INCHES OF RAIN HAS ALREADY FALLEN EAST OF SULPHUR SPRINGS. AN
  ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE THROUGH MID-AFTERNOON.

OFFICIALS REPORTED HIGH WATER ON HIGHWAY 19 NEAR SULPHUR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
      3323 9586 3325 9580 3329 9575 3331 9565
      3335 9559 3335 9549 3337 9542 3336 9533
      3338 9530 3321 9529

$$


25
2 follow-up statements
000 
WGUS74 KFWD 131927
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT TUE OCT 13 2009

TXC223-132015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS TX-
227 PM CDT TUE OCT 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
HOPKINS COUNTY...

AT 226 PM CDT...ROAD CLOSURES CONTINUE ACROSS THE COUNTY. VEHICLES 
WERE UNABLE TO CROSS AREAS NEAR FM 852 AND CR 2403 AS WELL AS FM 259 
AND CR 3310. DO NOT DRIVE INTO WATER.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
      3323 9586 3325 9580 3329 9575 3331 9565
      3335 9559 3335 9549 3337 9542 3336 9533
      3338 9530 3321 9529

$$
000 
WGUS74 KFWD 131958
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE OCT 13 2009

TXC223-132008-
/O.CAN.KFWD.FF.W.0092.000000T0000Z-091013T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS TX-
258 PM CDT TUE OCT 13 2009

...THE FLASH FLOOD WARNING FOR HOPKINS COUNTY IS CANCELLED...

THE HEAVY RAINFALL ACTIVITY HAS WEAKENED...AND THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. BECAUSE NUMEROUS ROAD CLOSURES 
CONTINUE...THE WARNING HAS BEEN TRANSITIONED TO AN AREAL FLOOD 
WARNING AT 300 PM. 

LAT...LON 3297 9531 3297 9566 3299 9567 3299 9586
      3323 9586 3325 9580 3329 9575 3331 9565
      3335 9559 3335 9549 3337 9542 3336 9533
      3338 9530 3321 9529

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 10:34 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 13, 10:34 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 AM CDT TUE OCT 13 2009

.UPDATE...
THE MAKINGS OF A HEAVY RAINFALL EVENT FOR PART OF NORTH TEXAS ARE
UNDERWAY. RICH MOISTURE IS IN PLACE ACROSS THE REGION WITH THE
KFWD 12Z SOUNDING SHOWING 2.22 INCHES OF PWAT. SEVERAL UPPER LEVEL
DISTURBANCES ARE CROSSING THE REGION AND THE NEXT ONE IS EVIDENT
MOVING ACROSS WEST TEXAS NEAR WINK. ISENTROPIC LIFT CONTINUES
ACROSS THE REGION AND THE WARM FRONT IS MOVING INTO OUR
SOUTHEASTERN COUNTIES THIS MORNING. THE FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM LONGVIEW TO CAMERON. IN ADDITION...TROPICAL
STORM PATRICIA NEAR BAJA IS SUPPLYING ADDITIONAL MOISTURE TO THE
REGION.

HEAVY RAINFALL HAS BEEN FALLING ACROSS THE EASTERN AND
NORTHEASTERN PORTIONS OF NORTH TEXAS SINCE ABOUT DAYBREAK AND
FLASH FLOODING IS ALREADY ONGOING IN COUNTIES EAST OF THE DFW
METROPLEX. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR THIS AREA.
THE BACK EDGE OF PRECIPITATION CAN BE SEEN MOVING THROUGH SAN
ANGELO BUT RAINFALL IS EXPECTED TO CONTINUE DEVELOPING DURING THE
DAY. HOWEVER...WE SHOULD SEE THE BULK OF THE RAINFALL END THIS
AFTERNOON AND EVENING.

OTHERWISE...ADJUSTED POPS A LITTLE BASED ON TRENDS BUT STILL
INDICATE THE RAIN SHIFTING AND ENDING FROM WEST TO EAST THIS
AFTERNOON AND EVENING. REMOVED THE FOG WORDING FROM THE ZONES BUT
A FEW AREAS NEAR THE WARM FRONT WILL CONTINUE TO SEE FOG THROUGH
THE MORNING HOURS. THE WARM FRONT IS FORECAST TO REMAIN DRAPED
ACROSS THE SOUTHERN PORTIONS OF NORTH TEXAS TODAY RESULTING IN
HIGHER TEMPERATURES /UP TO THE UPPER 70S/ SOUTH OF THE FRONT.
ADJUSTED HIGH TEMPERATURES A BIT BASED ON CURRENT OBSERVATIONS.

82/JLD

&&

.AVIATION...
/12Z TAFS/

TODAY...LIFR CONDITIONS WILL PREVAIL. EXPECT PERIODS OF RAIN
BEFORE NOON. BULK OF RAIN SHOULD PUSH OUT OF METRO SITES BY
17Z...WITH LINGERING 5SM VISIBILITY AND SKIES AROUND 800 FEET. FOR
WACO...EXPECT CONTINUED RAIN THIS AFTERNOON...FINALLY MOVING OUT
BY 00Z.

TONIGHT...IFR WITH PERIODS OF LIFR. EXPECT FOG TO REDEVELOP AT
METRO SITES BETWEEN 08Z-12Z...WITH 1SM VISIBILITY.

&&

.PREV UPDATE...
.UPDATE...
QUICK UPDATE DUE TO HEAVIER...EMBEDDED CONVECTION WILL LIKELY OCCUR
ALONG AND SE OF A SHERMAN...WEATHERFORD...COMANCHE LINE...ESPECIALLY
INTO EARLY AFTERNOON. SO HAVE ADDED HEAVY RAIN WORDING PER LOOK AT
HPC QPF VALUES OF 1-2 INCHES...LOCALLY HIGHER AMOUNTS WITH RICH
PACIFIC MOISTURE FROM WEAKENING ERN PACIFIC HURRICANE COMBINING
WITH INCREASING WAA/MOISTURE COMING FROM THE GULF OF MEXICO. NO
WATCHES EXPECTED...THOUGH LOCALIZED FLOODING CANT BE RULED OUT
ACROSS THESE AREAS. UPDATE SENT.

05/

&&

.PREV DISCUSSION... /ISSUED 331 AM CDT TUE OCT 13 2009/
SLOPPY...WET...AND AT TIMES...FOGGY CONDITIONS THIS MORNING FOR
COMMUTERS ACROSS NORTH TEXAS THIS MORNING. SOME LOCALIZED AREAS HAVE
FALLEN BELOW A MILE...BUT DENSE FOG IS NOT WIDESPREAD...AS REQUIRED
FOR AN ADVISORY...THUS NO ADVISORY ISSUED. EXPECT AS RAIN/ THUNDER
SPREADS ACROSS THE REGION THIS MORNING...EXPECT VISIBILITIES WILL
VARY FROM 1/4 MILE TO 5 MILES. WELL MENTION AREAS OF FOG/WITH
PATCHY DENSE FOG IN FORECASTS THIS MORNING AND MENTION IN HAZARDOUS
WX OUTLOOK.

RAIN WITH EMBEDDED THUNDER SHOULD CONTINUE TO OVERSPREAD THE AREA
TODAY...THEN BE ANCHORED OVER FAR E/SERN COUNTIES FOR THE LATE DAY/
EVENING HOURS...AS FRONTAL BOUNDARY REMAINS ANCHORED JUST SOUTH OF
I-20 FOR THE NEXT 18-24 HRS. WITH THIS BEING THE CASE...WILL MENTION
MORE AREAS OF FOG ALONG AND NORTH OF THE FRONT TONIGHT...THOUGH WE
CANT RULE OUT A LITTLE PATCHY FOR SOUTH OF THE BOUNDARY AS WINDS
WILL BE RELATIVELY LIGHT.

BOUNDARY WILL BEGIN SLOWLY LIFTING INTO SRN OK BY WED MORNING AND
WILL CONTINUE HIGHEST RAIN CHANCES ACROSS NE COUNTIES IN VICINITY OF
BOUNDARY. COLD FRONT WILL THEN MOVE INTO THE REGION WED NIGHT AND SE
COUNTIES BY THURSDAY MORNING. WILL HAVE SOME THUNDERSTORM CHANCES
ALONG THE BOUNDARY...MAINLY ACROSS THE ERN HALF OF NORTH TX. WITH
SOME BRIEF 80S/TO NEAR 90 SOUTH OF I-20 WEDNESDAY AFTERNOON...
SURFACE INSTABILITY MAY BE ENOUGH AHEAD OF THE FRONT FOR A FEW
STRONG STORMS...BUT LAPSE RATES ALOFT ARE MOIST ADIABATIC AND DONT
EXPECT MUCH OF A SEVERE THREAT AT THIS TIME...THOUGH CANT RULE OUT
AN ISOLATED/MARGINALLY SEVERE STORM WED NIGHT/EARLY THURSDAY.

FRONT CLEARS THE AREA BY THURS AFTERNOON WITH DRY CONTINENTAL AIR
FILTERING INTO NORTH TX...BUT NOT OVERLY COLD. WINDS WILL BE BRISK
THURSDAY INTO THURS EVENING. HIGH PRESSURE WILL SETTLE OVER THE AREA
FRIDAY/EARLY SATURDAY...FOR SOME PLEASANT FALL CONDITIONS. A
REINFORCING FRONTAL SURGE LOOKS TO ARRIVE BY SAT NIGHT/EARLY SUNDAY
AND REINFORCE THE DRY/COOL CONDITIONS. LOOKS LIKE A PERIOD OF DRYING
OUT IS ON TAP FOR THE EXTENDED PERIOD.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  65  82  64  76 / 100  30  20  30  20
WACO, TX              75  69  87  70  80 / 100  40  10  10  20
PARIS, TX             68  60  75  63  74 / 100  70  30  60  40
DENTON, TX            68  63  81  60  75 / 100  30  20  40  20
MCKINNEY, TX          68  61  80  62  75 / 100  40  30  50  20
DALLAS, TX            69  66  82  64  77 / 100  40  20  40  20
TERRELL, TX           70  65  82  66  78 / 100  60  20  40  30
CORSICANA, TX         74  67  84  69  79 / 100  60  20  20  30
TEMPLE, TX            75  70  88  71  86 / 100  50  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ093>095-
104>107-119>123-134-135-146.

&&

69/82
Hazardous weather outlook, Oct 13, 9:11 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT TUE OCT 13 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
911 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 9 PM TONIGHT FOR
LOCATIONS EAST AND NORTH OF A LINE FROM SHERMAN TO CORSICANA TO
ATHENS. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.

PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO ONE HALF MILE OR
LESS THIS MORNING. AREAS OF FOG REDUCING VISIBILITIES BELOW ONE
MILE WILL REDEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE GENERALLY EAST OF INTERSTATE 35 WEDNESDAY
THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 13, 10:45 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      SULPHUR SPRINGS         33.13N  95.60W
10/13/2009                   HOPKINS            TX   LAW ENFORCEMENT

            HIGH WATER ON FM 1870 SOUTH OF SULPHUR
            SPRINGS...NUMEROUS CITY STREETS INUNDATED
Local storm report, Oct 13, 10:50 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      ITASCA                  32.17N  97.15W
10/13/2009                   HILL               TX   LAW ENFORCEMENT

            NUMEROUS HIGHWAYS IMPASSABLE
Local storm report, Oct 13, 11:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 AM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLASH FLOOD      WAXAHACHIE              32.40N  96.85W
10/13/2009                   ELLIS              TX   EMERGENCY MNGR

            MULTIPLE STREETS IN AND AROUND WAXAHACIE CLOSED DUE TO
            HIGH WATER.
Local storm report, Oct 13, 11:16 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      2 N SULPHUR SPRINGS     33.16N  95.60W
10/13/2009                   HOPKINS            TX   LAW ENFORCEMENT

            HIGHWAY 19 JUST NORTH OF SULPHUR SPRINGS IS UNDER WATER
Local storm report, Oct 13, 11:59 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     FLASH FLOOD      TERRELL                 32.73N  96.28W
10/13/2009                   KAUFMAN            TX   LAW ENFORCEMENT

            SEVERAL ROADS AROUND THE COUNTY ARE STILL UNDER WATER
            AND CLOSED.
Local storm report, Oct 13, 12:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT TUE OCT 13 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLASH FLOOD      WHITNEY                 31.97N  97.33W
10/13/2009                   HILL               TX   LAW ENFORCEMENT

            CLOSURES--FM309 COTTONWOOD CR...CR1258/1248/1240 NEAR
            WHITNEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:10 AM CDTFlash Flood WarningFWDHill2 hr
Oct 13, 8:58 AM CDTRiver Flood WarningFWDHunt28 hr
Oct 13, 9:02 AM CDTFlash Flood WarningFWDHunt, Kaufman, Rains, Van Zandt3 hr
Oct 13, 9:07 AM CDTFlash Flood WatchFWDCollin, Dallas, Delta, Ellis, Fannin, Grayson and 9 more10 hr
Oct 13, 9:17 AM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Oct 13, 9:22 AM CDTAreal Flood AdvisoryFWDNavarro113 min
Oct 13, 9:35 AM CDTAreal Flood AdvisoryFWDDallas115 min
Oct 13, 9:37 AM CDTFlash Flood WarningFWDEllis3 hr
Oct 13, 10:05 AM CDTRiver Flood WarningFWDDelta, Hopkins5 days
Oct 13, 10:20 AM CDTAreal Flood AdvisoryFWDBosque3 hr
Oct 13, 10:41 AM CDTFlash Flood WarningFWDHill4 hr
Oct 13, 11:59 AM CDTFlash Flood WarningFWDKaufman3 hr
Oct 13, 12:28 PM CDTAreal Flood AdvisoryFWDEllis3 hr
Oct 13, 1:18 PM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
Oct 13, 1:43 PM CDTFlash Flood WarningFWDVan Zandt74 min
Oct 13, 2:33 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
Oct 13, 2:36 PM CDTAreal Flood AdvisoryFWDFreestone3 hr
Oct 13, 3:00 PM CDTAreal Flood WarningFWDHopkins, Kaufman, Van Zandt4 hr
Oct 13, 3:24 PM CDTAreal Flood AdvisoryFWDLimestone3 hr
Oct 13, 4:11 PM CDTRiver Flood WarningFWDCollin15 hr
Oct 13, 4:11 PM CDTRiver Flood WarningFWDNavarro63 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.